# SDR USAA970258

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 530/540
- Part time: 34,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A-CHECK VISUAL INSPECTION, FOUND 1 INCH BY 10 INCH CORRODED AREA AT LEFT AND RT KEEL BEAM BETWEEN FS 530 AND 540.  INSTALLED REPAIR ANGLES AND SKIN DOUBLER PER REPAIR DOCUMENT EA 60162A, EA60163 AND EA 60146.  (M)
